| Model Number |
IPN048995 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
Alleged quality issue/incident: "they connector was found broken when clinical staff open it.".
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16035 et tube, sher-i-bronch, ls, 35 fr for investigation.Both double swivel connectors and the y connector were returned.The et tube and suction catheters were not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned sample revealed that the bronchial swivel connector was broken on the 22mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on (b)(6) 2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
Alleged quality issue/incident: "the y connector was found broken when clinical staff open it.".